Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does masturbation cause face acne along with headaches and weak erections ?

hello doctor .. i am very much confused don`t know what to do plz help me.. i have been masturbating since i was a child.. how my face is full of pimples .. i have veak erection that to on stimulation.. lack of confidence and disinterest in everything.. and continuous head ache plz help me plz
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

You will need to consult your dermatologist for your acne problem. Besides, try to quit masturbation by being more socially involved. Try to make new friends.

If you need more help, please visit:
Answered: Thu, 14 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor